MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Catalog Number NSLX137C
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the unknown procedure, it was noted that the product listed on the box was different from what was expected.No additional information was provided.No patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/12/2026.B3: event year only reported: 2026.D4 batch #: a99r88.Attempts are being made to obtain the following information.To date, no response has been provided.If further details are received at a later date, a supplemental medwatch will be sent: could you please clarify which box is being referred to? specifically, was the discrepancy identified on the external sales unit packaging? if no, please provide more details.Are there any photos available? will the device be returned for evaluation? if yes please return all relevant packaging material attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ENSEAL
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO SURGERY, INC. (CINCINNATI)
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key25491219
Report Number3005075853-2026-04551
Device Sequence Number10315324
Product Code GEI
UDI-Device Identifier10705036015468
UDI-Public(01)10705036015468(17)310131(10)A99R88
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K172580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNSLX137C
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown